Reta, I know what you mean, oxycontin is way too expensive!! There are many meds. that can be just as effective & even more effective & a LOT cheaper. Everyone is different & what works for one may not work for another. It also depends on what is causing your pain as opioids are not a one size fits all. You need to tell your doc that it is just too expensive & he should have no problem giving you something different. Be Careful of stopping a time release med. like oxycontin that you have been on for awhile as stopping “cold turkey” can be dangerous, so you need to let your doc know asap. I hope all goes well.
I have all these symptoms too... the heart palpitations, sweating, flushing, feeling extra emotional. My coworker said something to me that normally would not upset me and I started to have tears in my eyes and I couldn't help it at all I had to walk away. I thought it was probably all due to my anxiety but I've never experienced it like this before. I got 8 trigger point injections in my thoracic area on Friday, so it's almost been a week for me now. I am also wondering when my back pain should feel better?? My doctor also never told me any of this, I can't believe how common it seems to be!!
How often cortisone injections are given varies based on the reason for the injection. This is determined on a case-by-case basis by the health care practitioner. If a single cortisone injection is curative, then further injections are unnecessary. Sometimes, a series of injections might be necessary; for example, cortisone injections for a trigger finger may be given every three weeks, to a maximum of three times in one affected finger. In other instances, such as knee osteoarthritis, a second cortisone injection may be given approximately three months after the first injection, but the injections are not generally continued on a regular basis.